# SDR AALA201708219072

- Difficulty date: August 19, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- Aircraft time: 77,364 hours, 41,215 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Evac Slide
- Component: Slide, Aircruisers
- Component part number: D29985103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L2 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR IS STICKING OUT OF DOOR.  REMOVED AND REPLACED SLIDE PER AMM 25-62-00.  OPERATIONAL CHECK GOOD.
